Yuming Chen
Yuming Chen
Professor of Mathematics, Wilfrid Laurier University
Verified email at
Cited by
Cited by
The existence of mild solutions for impulsive fractional partial differential equations
XB Shu, Y Lai, Y Chen
Nonlinear Analysis: Theory, Methods & Applications 74 (5), 2003-2011, 2011
Periodic solutions of a single species discrete population model with periodic harvest/stock
RY Zhang, ZC Wang, Y Chen, J Wu
Computers & Mathematics with Applications 39 (1-2), 77-90, 2000
Stable periodic solution of a discrete periodic Lotka–Volterra competition system
Y Chen, Z Zhou
Journal of Mathematical Analysis and Applications 277 (1), 358-366, 2003
Homoclinic solutions in periodic difference equations with saturable nonlinearity
Z Zhou, JS Yu, YM Chen
Science China Mathematics 54, 83-93, 2011
Global stability of neural networks with distributed delays
Y Chen
Neural networks 15 (7), 867-871, 2002
Multiple periodic solutions of delayed predator–prey systems with type IV functional responses
Y Chen
Nonlinear Analysis: Real World Applications 5 (1), 45-53, 2004
Two-parameter bifurcations in a network of two neurons with multiple delays
S Guo, Y Chen, J Wu
Journal of differential equations 244 (2), 444-486, 2008
Periodic solutions of delayed periodic Nicholson’s blowflies models, Can
Y Chen
Appl. Math. Q 11 (1), 23-28, 2003
Global asymptotic stability of delayed Cohen-Grossberg neural networks
Y Chen
IEEE Transactions on Circuits and Systems I: Regular Papers 53 (2), 351-357, 2006
Multiple periodic solutions of an impulsive predator–prey model with Holling-type IV functional response
Q Wang, B Dai, Y Chen
Mathematical and Computer Modelling 49 (9-10), 1829-1836, 2009
Global analysis of an SIR epidemic model with infection age and saturated incidence
Y Chen, S Zou, J Yang
Nonlinear Analysis: Real World Applications 30, 16-31, 2016
Dynamical analysis of a stage-structured predator-prey model with cannibalism
F Zhang, Y Chen, J Li
Mathematical Biosciences 307, 33-41, 2019
Existence and attraction of a phase-locked oscillation in a delayed network of two neurons
Y Chen, J Wu
Slowly oscillating periodic solutions for a delayed frustrated network of two neurons
Y Chen, J Wu
Journal of Mathematical Analysis and Applications 259 (1), 188-208, 2001
Minimal instability and unstable set of a phase-locked periodic orbit in a delayed neural network
Y Chen, J Wu
Physica D: Nonlinear Phenomena 134 (2), 185-199, 1999
Unimodal dynamical systems: comparison principles, spreading speeds and travelling waves
T Yi, Y Chen, J Wu
Journal of Differential Equations 254 (8), 3538-3572, 2013
A delayed HIV-1 model with virus waning term
B Li, Y Chen, X Lu, S Liu
Mathematical Biosciences & Engineering 13 (1), 135-157, 2015
Global dynamics of an SEIR model with two age structures and a nonlinear incidence
S Bentout, Y Chen, S Djilali
Acta Applicandae Mathematicae 171 (1), 7, 2021
Impacts of the cell-free and cell-to-cell infection modes on viral dynamics
H Shu, Y Chen, L Wang
Journal of Dynamics and Differential Equations 30, 1817-1836, 2018
Threshold dynamics of an SIRS model with nonlinear incidence rate and transfer from infectious to susceptible
T Li, F Zhang, H Liu, Y Chen
Applied Mathematics Letters 70, 52-57, 2017
The system can't perform the operation now. Try again later.
Articles 1–20